# SDR 9807269884

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Sticking
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE TAKEOFF AURAL WARNING HORN SOUNDED.  FLIGHT CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE CLEANED AND LUBRICATED THE HORIZONTAL STABILIZER WARNING SWITCH, OPERATIONAL CHECK NORMAL.
